MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK SSP (CCSTI)626; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK SSP (CCSTI)626; GENERAL SURGERY TRAY (KIT)
Model Number SCV5CCCSTI
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that lint from the blue or towels pwtb04-stm, from the scv5cccsti, was found on the gloves and coronary diagnostic wires during an coronary angiogram.There was just a couple of minutes delay to open a separate towel pack.There was no injury to the patient.Mdr being reported based on potential risk to the patient.From the device history record, lot#20190306-23-sh was manufactured on 14th may 2019.No exception was recorded in the device history record that could lead to the reported incident.Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.138g / 10 pieces.No sample was available at the time of the investigation.According to the supplier, the or towel is made of cotton, so lint is born and inevitable.The manufacturer is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the manufacturer used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no other action taken at this time, however, our supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported excessive lint on blue operating room (or) towels.

Brand Name
CARDIAC CATH PACK SSP (CCSTI)626
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9379709
Report Number1423537-2019-00373
Device Sequence Number16769243
Product Code LRO
UDI-Device Identifier10887488809700
UDI-Public10887488809700
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV5CCCSTI
Device Catalogue NumberSCV5CCCSTI
Device Lot Number225402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;